Change search
ReferencesLink to record
Permanent link

Direct link
Ullemar's formula for the moment map, II
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2005 (English)In: Linear Algebra and its Applications, ISSN 0024-3795, E-ISSN 1873-1856, Vol. 404, no 1-3, 380-388 p.Article in journal (Refereed) Published
Abstract [en]

We prove the complex analogue of Ullemar's formula for the Jacobian of the complex moment mapping. This formula was previously established in the real case.

Place, publisher, year, edition, pages
2005. Vol. 404, no 1-3, 380-388 p.
Keyword [en]
moment map, resultants, Jacobian, univalent polynomials
National Category
URN: urn:nbn:se:kth:diva-37886DOI: 10.1016/j.laa.2005.03.012ISI: 000230252900021ScopusID: 2-s2.0-20344372641OAI: diva2:435432
Available from: 2011-08-18 Created: 2011-08-18 Last updated: 2011-08-18Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Tkachev, Vladimir
By organisation
Mathematics (Dept.)
In the same journal
Linear Algebra and its Applications

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link